# SDR DALA2024111110819

- Difficulty date: November 10, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N145DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50065
- Aircraft time: 7,818 hours, 3,591 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Waste Box
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT I/B SIDE OF LAV WASTE BOX. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0255:2021-2025/001 00110 REPAIRED PER PRI 621946-14 REV 0,REV 1 AND REV 2 AND ER/A 621946-14 REV ORIGINAL SECTION I. PART REPLACED. SEE LP 0647634 FOR FOLLOW ON ACTION. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0255:2021-2025/001 00110 REPAIRED PER PRI 621946-14 REV 0,REV 1 AND REV 2 AND ER/A 621946-14 REV ORIGINAL SECTION I. PART REPLACED. SEE LP 0647634 FOR FOLLOW ON ACTION CLOSING REQUIREMENTS RII: INSPECTOR 00705131. (LP# 0653428)
